question-icon

Why am I experiencing hearing loss after taking antibiotics?

default
Posted on Fri, 11 Jan 2019
Question: I have had a bronchial infection for several weeks which is much better now after treatment. I also have high blood pressure which sometimes becomes erratic. I have regular doctors to consult however, after my last round of antibiotics I have developed a hearing problem. Sort of like you might feel if your ears feel like popping at high altitude. Also continually hear my pulse every ime my heart beats. I have never had a hearing problem but now I have trouble hearing anything normally.





..
doctor
Answered by Dr. Jnikolla (19 minutes later)
Brief Answer:
do an Audiogram.

Detailed Answer:

Hello,

I can understand your concern and I am sorry for your situation

As you explain the history if you were my patient for your concern I would recommend you to do a hearing test called Audiogram. After its result, if it is positive the ENT doctor will decide further for the proper treatment it will be needed.

I wish a fast recovery for you.

Regards,
Dr. Jnikolla, Pulmonologist
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Jnikolla

Pulmonologist

Practicing since :2003

Answered : 2186 Questions

premium_optimized

The User accepted the expert's answer

Share on
Why am I experiencing hearing loss after taking antibiotics?

Brief Answer: do an Audiogram. Detailed Answer: Hello, I can understand your concern and I am sorry for your situation As you explain the history if you were my patient for your concern I would recommend you to do a hearing test called Audiogram. After its result, if it is positive the ENT doctor will decide further for the proper treatment it will be needed. I wish a fast recovery for you. Regards, Dr. Jnikolla, Pulmonologist